# SDR SWAA2022081541106

- Difficulty date: August 11, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 19,786 hours, 9,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY EMERGENCY LIGHTS INOP. / [01] REMOVED AND REPLACED BATTERY PACK IAW 33-51-06. OP CHECKS GOOD.
